# SDR EIA2007032

- Difficulty date: February 22, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,101 hours, 22,811 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FRONT SPAR LOWER CHORD FOUND DAMAGED.  TRIMMED OUT DAMAGED PORTION OF LOWER CHORD PERFORMED HFEC ON TRIM EDGES AND FABRICATE FILLER AND REPAIR ANGLES.  APPLIED ALODINE AND PRIMER ON PARTS AND INSTALL FASTENERS AND NUT PLATES WITH RIVETS AT NUT PLATE LOCATIONS. INSTALL REPAIR PARTS WITH BMS 5-95.
